# SDR FDEA201602030427

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG TRUNNION FITTING FOUND APPROX 0.25 INCH LENGTH CRACK BS 582. FROM THE PREVIOUSLY SLOT OUT AREA.  REPAIRED IAW SRM 53-10-14-2R FIG 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
